# SDR CA050919001

- Difficulty date: September 14, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 630 hours
- Engine: Lyc IO540*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt, Pointer
- Component part number: PS400010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT WENT OFF DURING GROUND HANDLING.  THE ELT WAS REMOVED FOR FURTHER INVESTIGATION.  SUSPECT G-SWITCH.
